# SDR VNAA2008120800002

- Difficulty date: December 3, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 10,010 hours, 9,802 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON TAKEOFF A 'STALL FAIL' CAS MSG.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECK OF SPS AND FOUND NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.
